# SDR SWAA2024062404817

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 30,515 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD OVER WING EMERGENCY EXIT DOOR SIGN LENS OFF<[01] INSTALLED LENS COVER PER M/M 33-51-01
